Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 17, NWS Atlanta, GA

March 4, 20094 counties in Georgia

NWS Atlanta, GA issued this river flood warning at Mar 4, 2009, 4:54 PM EST for 4 counties in Georgia. It took effect at Mar 5, 2009, 12:00 PM EST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2009, 4:54 PM EST (21:54 UTC)
In effect from
Mar 5, 2009, 12:00 PM EST
Expired
Mar 7, 2009, 3:39 AM EST
In force
40 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

Counties Johnson County, GA, Laurens County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 44 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Dublin (DBNG1). The gauge peaked at 21.50 ft at Mar 6, 2009, 7:00 AM EST.

actionminormoderate15202503/0403/0503/0603/0703/08
Action stage
20 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 042154
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
454 PM EST WED MAR 04 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

GAC167-175-303-319-051154-
/O.NEW.KFFC.FL.W.0017.090306T0359Z-090307T1500Z/
/DBNG1.1.ER.090306T0359Z.090306T1200Z.090307T0900Z.NO/
454 PM EST WED MAR 04 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR DUBLIN
* FROM THURSDAY EVENING UNTIL SATURDAY MORNING.
* AT 400 PM WEDNESDAY THE STAGE WAS 18.3 FEET AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 21.3 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
7 follow-up statements
000 
WGUS82 KFFC 050253
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 PM EST WED MAR 04 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC059-133-219-051653-
/O.EXT.KFFC.FL.W.0012.000000T0000Z-090305T1720Z/
/PNFG1.1.ER.090228T1801Z.090303T1700Z.090305T1120Z.NO/
953 PM EST WED MAR 04 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL THURSDAY AFTERNOON. 
* AT 9 PM WEDNESDAY THE STAGE WAS 12.0 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
  THURSDAY MORNING.
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS. THE 
  RIGHT BANK BEGINS TO OVERFLOW INTO AGRICULTURAL LANDS AND PASTURES.

$$

GAC167-175-303-319-051653-
/O.EXT.KFFC.FL.W.0017.090305T2024Z-090308T1030Z/
/DBNG1.1.ER.090305T2024Z.090306T1800Z.090308T0430Z.NO/
953 PM EST WED MAR 04 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* FROM TOMORROW AFTERNOON UNTIL SUNDAY MORNING.
* AT 9 PM WEDNESDAY THE STAGE WAS 19.1 FEET...AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 22.1 FEET BY EARLY FRIDAY AFTERNOON. THE 
  RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY SATURDAY BEFORE
  MIDNIGHT.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS82 KFFC 051633
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 AM EST THU MAR 05 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 
 
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC167-175-303-319-060633-
/O.EXT.KFFC.FL.W.0017.090305T1700Z-090309T0000Z/
/DBNG1.1.ER.090305T1700Z.090306T1800Z.090308T1800Z.NO/
1133 AM EST THU MAR 05 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* FROM THIS AFTERNOON UNTIL SUNDAY EVENING.
* AT 8AM THURSDAY THE STAGE WAS 20.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 22.3 FEET BY FRIDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS82 KFFC 060153
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EST THU MAR 05 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AND DUBLIN AFFECTING JOHNSON...LAURENS...
  WASHINGTON...AND WILKINSON COUNTIES 
 
GAC167-303-319-061553-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
853 PM EST THU MAR 05 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 8 PM THURSDAY THE STAGE WAS 19.2 FEET AND WAS SLOWLY FALLING.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 17.0 FEET. 

$$

GAC167-175-303-319-061553-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-090308T2000Z/
/DBNG1.1.ER.090305T1800Z.090307T0000Z.090308T1400Z.NO/
853 PM EST THU MAR 05 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL SUNDAY AFTERNOON. 
* AT 8 PM THURSDAY THE STAGE WAS 21.3 FEET AND SLOWLY RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY FRIDAY 
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS82 KFFC 061233
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
733 AM EST FRI MAR 06 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER MISSING OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES 

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC167-303-319-070233-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
733 AM EST FRI MAR 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 7AM FRIDAY THE STAGE WAS 18.4 FEET AND FALLING.
* MINOR FLOODING WILL CONTINUE THROUGH SATURDAY MORNING. 
* FLOOD STAGE IS 17.0 FEET. 

$$

GAC167-175-303-319-070233-
/O.CON.KFFC.FL.W.0017.000000T0000Z-090308T2000Z/
/DBNG1.1.ER.090305T1800Z.090307T0000Z.090308T1400Z.NO/
733 AM EST FRI MAR 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL SUNDAY AFTERNOON. 
* AT 4AM FRIDAY THE STAGE WAS 21.5 FEET AND RISING SLOWLY.
* MINOR FLOODING WILL CONTINUE THROUGH SUNDAY AFTERNOON. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS82 KFFC 061640
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 AM EST FRI MAR 06 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AND DUBLIN AFFECTING JOHNSON...LAURENS...
  WASHINGTON AND WILKINSON COUNTIES 

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

GAC167-303-319-070640-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
1140 AM EST FRI MAR 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL SATURDAY MORNING. 
* AT 11AM FRIDAY THE STAGE WAS 18.1 FEET AND FALLING. 
* MINOR FLOODING WILL CONTINUE THROUGH SATURDAY MORNING. 
* FLOOD STAGE IS 17.0 FEET. 


$$

GAC167-175-303-319-070640-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-090307T1800Z/
/DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T1200Z.NO/
1140 AM EST FRI MAR 06 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL SATURDAY AFTERNOON. 
* AT 8AM FRIDAY THE STAGE WAS 21.5 FEET AND STEADY. 
* MINOR FLOODING WILL CONTINUE THROUGH SATURDAY AFTERNOON. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL REMAIN NEAR 21.5 FEET THIS AFTERNOON.
  THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* AT 21.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING DEVELOPS WITH
  LOWLAND FLOODING.

$$
000 
WGUS82 KFFC 070137
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EST FRI MAR 06 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES
  
  OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
  WHEELER COUNTIES 
 
...OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND
   WILKINSON COUNTIES 

.WATER CONTINUES TO RUN DOWNSTREAM FROM HEAVY RAIN THAT FELL
ACROSS NORTH AND CENTRAL GEORGIA LAST WEEKEND.  SOME POINTS ALONG
THE RIVER ARE OR WILL EXPERIENCE MINOR FLOODING DURING THE NEXT FEW
DAYS.

GAC167-303-319-071537-
/O.CON.KFFC.FL.W.0018.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.000000T0000Z.090304T1115Z.000000T0000Z.NO/
837 PM EST FRI MAR 06 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE
* UNTIL FURTHER NOTICE. 
* AT 8 PM FRIDAY THE STAGE WAS 17.5 FEET...AND FALLING
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER IS EXPECTED FALL BELOW FLOOD STAGE SATURDAY MORNING.

$$

GAC167-175-303-319-071200-
/O.EXT.KFFC.FL.W.0017.000000T0000Z-090307T1200Z/
/DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T0600Z.NO/
837 PM EST FRI MAR 06 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR DUBLIN
* UNTIL SATURDAY MORNING. 
* AT 8 PM FRIDAY THE STAGE WAS 21.1 FEET...AND SLOWLY FALLING
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL AND IS EXPECTED TO FALL BELOW
  FLOOD STAGE SHORTLY AFTER MIDNIGHT FRIDAY NIGHT.
* AT 21.0 FEET...MINOR FLOODING DEVELOPS WITH LOWLAND FLOODING.

$$

GAC209-283-309-071536-
/O.EXT.KFFC.FL.W.0020.090309T0259Z-090311T0300Z/
/MTVG1.1.ER.090309T0259Z.090309T1700Z.090310T2100Z.NO/
837 PM EST FRI MAR 06 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR MOUNT VERNON
* FROM SUNDAY EVENING UNTIL TUESDAY EVENING.
* AT 8 PM FRIDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS FORECAST TO BEGIN SUNDAY EVENING.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EVENING AND CONTINUE
  TO RISE TO NEAR 16.3 FEET BY EARLY MONDAY AFTERNOON. THE RIVER
  IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* AT 16.0 FEET...FLOOD STAGE IS REACHED. THE FLOOD PLAIN BECOMES 
  FLOODED. THESE CONDITIONS AFFECT MAINLY GRAZING LAND AND 
  TIMBERLANDS. FLOOD WATERS REACH THE TOP OF THE BOAT RAMP ON
  THE WHEELER COUNTY SIDE OF OCONEE RIVER.

$$
000 
WGUS82 KFFC 070839
FLSFFC
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 AM EST SAT MAR 07 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES


GAC167-175-303-319-070909-
/O.CAN.KFFC.FL.W.0017.000000T0000Z-090307T1200Z/
/DBNG1.1.ER.090305T1800Z.090306T1045Z.090307T0335Z.NO/
339 AM EST SAT MAR 07 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR DUBLIN 
* AT 2AM SATURDAY THE STAGE WAS 20.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* FLOODING IS NO LONGER OCCURRING AND IS FORECAST TO CONTINUE 
  A SLOW FALL.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 4, 3:58 PM EST, 56 minutes earlier.

Area forecast discussion, Mar 4, 3:58 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EST WED MAR 4 2009

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
HIGH PRESSURE EXTENDING FROM PENNSYLVANIA THROUGH THE CAROLINAS
AND INTO GEORGIA WILL SLOWLY PUSH EAST OFF THE MID-ATLANTIC COAST
TONIGHT. THE RIDGE AXIS WILL SHIFT SOUTH THROUGH FRIDAY
NIGHT...FROM CENTRAL GEORGIA CURRENTLY TO NORTH FLORIDA BY FRIDAY
NIGHT. SOUTHWEST/WEST FLOW AROUND THE RIDGE WILL ADVECT WARMER AIR
INTO GEORGIA THROUGH THE PERIOD...WITH H8 TEMPERATURES CLIMBING
FROM AROUND 0 DEG C TO NEAR 13C BY FRIDAY NIGHT.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
WE REMAIN ON THE WEST SIDE OF THE RIDGE THROUGH SUNDAY KEEPING THE
RATHER WARM AIRMASS IN PLACE. A COLD FRONT PUSHING INTO THE
TENNESSEE VALLEY MAY BRING AN INCREASING CHANCE OF SHOWERS TO
NORTHWEST GEORGIA SUNDAY NIGHT THROUGH WEDNESDAY...WITH FRONT
FINALLY CROSSING NORTH AND CENTRAL GEORGIA BY LATE WEDNESDAY AS
PER THE GFS. THE ECMWF DELAYS FROPA UNTIL WELL BEYOND THAT.
THUS...KEEPING ONLY SLIGHT CHANCE POPS IN THE LATTER PORTION OF
THE FORECAST. /07

&&

.FIRE WEATHER...RELATIVE HUMIDITIES WERE GENERALLY BETWEEN 20 AND
30 PERCENT ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND
FUEL MOISTURE WAS APPROACHING 10 PERCENT IN MOST AREAS...LOWEST
OVER NORTHWEST GEORGIA WHERE THE RED FLAG WARNING REMAINS IN
EFFECT UNTIL 9 PM THIS EVENING. FUELS WILL CONTINUE TO DRY OVER
THE NEXT COUPLE DAYS. ATMOSPHERIC MOISTURE LEVELS WILL BEGIN TO
INCREASE ON THURSDAY...THOUGH RELATIVE HUMIDITIES WILL BE CLOSE TO
THE RED FLAG THRESHOLD OF 25 PERCENT FOR 4 HOURS. GIVEN THE
MARGINAL CONDITIONS...WILL MAINTAIN THE FIRE WEATHER WATCH FOR
THURSDAY AFTERNOON AND WILL NOT UPGRADE TO A WARNING AT THIS TIME.
/07

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          29  64  40  72  47 /   0   0   0   5   5
ATLANTA         36  64  44  73  48 /   0   0   0   5   5
BLAIRSVILLE     26  59  32  68  40 /   0   0   0   5   5
CARTERSVILLE    29  65  39  71  44 /   0   0   0   5   5
COLUMBUS        34  70  44  75  48 /   0   0   0   5   5
GAINESVILLE     33  59  42  69  48 /   0   0   5   5   5
MACON           26  68  39  75  43 /   0   0   0   5   5
ROME            30  67  39  76  46 /   0   0   0   5   5
PEACHTREE CITY  27  65  37  72  42 /   0   0   0   5   5
VIDALIA         27  67  41  74  43 /   0   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
BARTOW...CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...COBB...
DADE...DAWSON...DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER...
GORDON...HARALSON...LUMPKIN...MURRAY...NORTH FULTON...PAULDING...
PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...
WHITFIELD.

RED FLAG WARNING UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: CATOOSA...CHATTOOGA...DADE...FLOYD...GORDON...MURRAY...
WALKER...WHITFIELD.

&&
Hazardous weather outlook, Mar 4, 6:10 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 AM EST WED MAR 4 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
610 AM EST WED MAR 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTHWEST
GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
STRONG HIGH PRESSURE WILL CONTINUE TO BRING DRY WEATHER TO NORTH
AND CENTRAL GEORGIA THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE
TO LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS.

.DISCUSSION...
VERY DRY CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING OVER
NORTHWEST GEORGIA. HUMIDITY VALUES WILL FALL TO AS LOW AS 20
PERCENT. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO
PRODUCE DANGEROUS FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE FOR THURSDAY
AFTERNOON. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 7:52 PM ESTAreal Flood WarningFFCWashington, Wilkinson24 hr
Mar 4, 2:42 AM ESTRed Flag WarningFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more18 hr
Mar 4, 4:22 PM ESTAreal Flood WarningFFCJohnson, Washington, Wilkinson24 hr

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.